/ Phenomenology-HEP hep-ph/0407131

Extensive Renyi statistics from non-extensive entropy

Parvan, A.S. (IAP, Chisinau) ; Biro, T.S. (Budapest, RMKI)

Published in: Phys.Lett.
Year: 2005
Vol.: A340
Page No: 375-387
Pages: 14

Abstract: We show that starting with either the non-extensive Tsallis entropy in Wang's formalism or the extensive Renyi entropy, it is possible to construct the equilibrium statistical mechanics with non-Gibbs canonical distribution functions. The transformation formulas between Tsallis statistics and Renyi statistics are presented. The one-particle distribution function in Renyi statistics with extensive entropy for the classical ideal gas at finite particle number develops a power-law tail for high momenta.

Web-Page: http://dx.doi.org/10.1016/j.physleta.2005.04.036

Total numbers of views: 571
Numbers of unique views: 243
 Запись создана 2010-10-28, последняя модификация 2014-01-30

Внешняя ссылка:
Загрузка полного текста
Оценить этот документ:

Rate this document:
(Еще не рецензированная)